# SDR ASAA2015121314233

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 6,982 hours, 2,280 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA FULL MESSAGE ON ROUTE LEGS PAGE AIRBORNE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMC RESTORED NORMAL.
